# SDR USAA2012041100018

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 30,255 hours, 19,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT, FLIGHT ATTENDANTS REPORTED NOXIOUS FUMES IN FOWARD PORTION OF CABIN, PILOTS DONNED OXYGEN MASK AND EXPEDITED DESCENT.  TROUBLESHOT CABIN AIR QUALITY, ACCOMPLISHED JOBCARD 26L00021001, RAN ENGINES AT HIGH POWER SETTINGS ISOLATING EACH BLEED SYSTEM.  NO ODORS NOTED AT ANY POWER SETTING.  AS A PRECAUTION, CHANGED HEPA FILTERS.
